RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 48–53 (Mi mz3110)  

This article is cited in 1 scientific paper (total in 1 paper)

Isoperimetric estimates of the second boundary value problem for the Poisson equation

A. A. Kosmodem'yanskii (Jr.)

Moscow State University of Transportation

Full text: PDF file (374 kB)

English version:
Mathematical Notes, 1991, 50:5, 1126–1130

Bibliographic databases:

UDC: 517.946
Received: 21.03.1990

Citation: A. A. Kosmodem'yanskii (Jr.), “Isoperimetric estimates of the second boundary value problem for the Poisson equation”, Mat. Zametki, 50:5 (1991), 48–53; Math. Notes, 50:5 (1991), 1126–1130

Citation in format AMSBIB
\Bibitem{Kos91}
\by A.~A.~Kosmodem'yanskii (Jr.)
\paper Isoperimetric estimates of the second boundary value problem for the Poisson equation
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 48--53
\mathnet{http://mi.mathnet.ru/mz3110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155555}
\zmath{https://zbmath.org/?q=an:0778.35042|0751.35015}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1126--1130
\crossref{https://doi.org/10.1007/BF01157698}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500007}


Linking options:
  • http://mi.mathnet.ru/eng/mz3110
  • http://mi.mathnet.ru/eng/mz/v50/i5/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kosmodem'yanskii, “The third boundary value problem for the Poisson equation”, Math. Notes, 63:2 (1998), 257–260  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020